# SDR NSV2008F00001

- Difficulty date: June 4, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N294CJ
- Make and model: Saab 340B
- Aircraft serial: 340B294
- Engine: Ge CT79B
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Sparks
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA SAW SPARKS COMING OUT OF THE WINDOW LIGHTS OVER ROW 2F WHEN BATTERIES ARE ON, NO LIGHT IN THE CABIN ILLUMINATES.  INSPECTED LIGHT AND SOCKETS AT ROW 2 & 3, NO DEFECTS NOTED.  PERFORMED OPERATIONAL TEST OF CABIN LIGHTS SYSTEM IAW AMM 33-21-05-05 WINDOW LIGHT AT SEAT 8A FOUND INOPERATIVE.  DEFERRED IAW MEL 33-20-1-1 CAT C ID 31077.  (K)
